# SDR SWAA2022110930704

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT PASSENGER CABIN RBL3 BS1016+6 - BS1016+14. MARKED. / [01] SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE TO THIS A/C REMOVED CORROSION ON PASSENGER CABIN FLOOR AFT STRAP AT RBL 3 BS 1016+6 TO BS1016+14 WL 208.1 IAW SRM 51-10-02. REWORKED AREA L=3'XW=1'MAX MATERIAL LOSS 0.004' REMAINING THICKNESS IS 0.067' ORIGINAL THICHNESS IS 0.071' PER DWG 147A5744.- WAS FOUND IN THE LIMITS AW SRM 53-70-51-1A-1 ALLOWABE DAMAGE 1. OK TO TREAT AND PRIME THE REWORKED AREA TOOL ID USED: ATS 1671 S/N: 65093024 DATE: 01/2022 DUE: 01/2023;[02] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1 FOR ALLOWABLE DAMAGE;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2 MEASUREMENT TABLE VERIFIED  OK TO TREAT AND PRIME THE REWORKED AREA GIVEN;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON TENSION STRAP AT AFT PASSENGER CABIN RBL3 BS1016+6 - BS1016+14 WL 208.1 IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[05] CORRECTED DWG 147A5744 REV: E;[06] VERIFIED ACTION #4;5
